Estimation of coefficient bounds for the subclasses of analytic functions associated with Chebyshev polynomial

C. Ramachandran, T. Soupramanien, L. Vanitha

Abstract


The most essential and the needed concept used by the theory of complex function is the Quasi subordination. The subordination along with the majorization concepts are getting collaborated with the help of this Quasi subordination concept. In this article, a novel subclass consisting of univalent analytic functions are investigated, analysed and reviewed. The Chebyshev polynomials that is associated with the open unit disk is defined. Further the estimates are found in these classes having the coefficients of functions by utilizing the benefits of Chebyshev polynomials. Then the Fekete-Szego inequalities are obtained which provides the results representing the ¨ associated new classes thereby briefly making the quasi-subordination to involve along with majorization results.

Full Text: PDF

Published: 2021-04-27

How to Cite this Article:

C. Ramachandran, T. Soupramanien, L. Vanitha, Estimation of coefficient bounds for the subclasses of analytic functions associated with Chebyshev polynomial, J. Math. Comput. Sci., 11 (2021), 3232-3243

Copyright © 2021 C. Ramachandran, T. Soupramanien, L. Vanitha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS